# SDR 97ZZZX3799

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- Engine: Pwa PT6A50
- System (JASC): 7320 · Fuel Controlling System
- Part: Trim Stick
- Part number: 3034857
- Condition: Failed
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLL/PID - FLT 705 - PILOT REPORTED NR 4 T-5 EXTREMELY ERRATIC AT TAKEOFF POWER.  PILOT ABORTED TAKEOFF AND RETURNED TO FLL MAINTENANCE BASE.  INSPECTION FOUND NR 4 TRIM STICK TO BE AT FAULT.  MAINTENANCE REMOVED AND REPLACED TRIM STICK.  GROUND RUN ENGINE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE. (X)
